Top answers from doctors based on your search:
Disclaimer

obesity in adults medication

A 47-year-old member asked:
Dr. Laurence Green
37 years experience Bariatrics
Lifestyle: Obesity has biologic, genetic, social, behavioral, and psychological components. A lifestyle that includes healthy food choices, portion control, act ... Read More
23
23 thanks
Dr. Heidi Fowler
24 years experience Psychiatry
Lifestyle changes: Are essential. Eat healthfully ; be physically active. Aim for 7.5 to 8 hrs sleep / night. Hydrate w at least 64 oz of water / day. Calories burned mu ... Read More
3
3 comments
14
14 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 18-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
A bariatric doctor: Is the correct person to ask about medication to help w/satiety. I see that you have a hair loss issue also. This may be related to thyroid or other ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Congrats on loosing: weight and a healthier lifestyle. Check w/doc but you only need a little food w/meds. Maybe some yogert or salad. Peace and good health.
Dr. Stephen Southard
14 years experience Internal Medicine
If you have to: Eat at night, try to stick with a snack that's low in calories and has limited simple carbohydrates. Snacks like skinless, boneless chicken strips, c ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Harold Peltan
27 years experience Ophthalmology
Wieght loss, steroid: Losing weight while on steroids is tough! exercise is key in helping gain control over your appetite. Walking three miles a day at a brisk pace has b ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Serena Chen
32 years experience Fertility Medicine
Makes response worse: Obesity increases the risk for infertility, miscarriage, and birth defects. It also affects the response to fertility drugs. In general obesity impa ... Read More
2
2 thanks
A 20-year-old male asked:
Dr. John Luther
21 years experience Addiction Medicine
Crestor or Lipitor (atorvastatin): Lipitor (atorvastatin) or Crestor are both top choices. Consider Lipitor (atorvastatin) since it has a generic and is much cheaper. If neither of th ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. Gregg Nishi
21 years experience Bariatrics
Heavy menses: Menstrual irregularities can be caused by a wide variety of conditions including hormone imbalances, polycystic ovary syndrome, gynecologic tumors (be ... Read More
1
1 thank
A 63-year-old female asked:
Dr. Manohar Ahuja
40 years experience Nephrology and Dialysis
No: No, TB medicines don't cause weight gain, it may though but only if corticosteroids were used as part of treatment of tb!
1
1 thank
A male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Checked in with doc?: There sound to be a lot of things going on at once here and I can't be sure they all have to do with either the Adderall (dextroamphetamine and racemi ... Read More
1
1 comment
1
1 thank
A 37-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Xray: You need an xray of your hip for starters.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month